کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1708771 | 1012832 | 2011 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On iterations for families of asymptotically pseudocontractive mappings
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this work, we establish strong convergence for a modified multistep iterative scheme associated with families of mappings in real Banach spaces. Moreover, our technique of proof is of independent interest. A remark at the end simplifies many known results.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 24, Issue 1, January 2011, Pages 33–38
Journal: Applied Mathematics Letters - Volume 24, Issue 1, January 2011, Pages 33–38
نویسندگان
Arif Rafiq,